# SDR CNMA20090046

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1820-1887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON FLOORBEAM SUPPORT BETWEEN STA 1820-1887 X36.  REMOVED BEAM IAW SRM 51-31-01 VOL II REV 94.  FABRICATED PN AGA7085-1 ED INSTALLED IAW DWG ASA 7127 AND MM 20-50-02 REV 81.
